Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 675378, 15 pages
Research Article

Spatial Complexity of a Predator-Prey Model with Holling-Type Response

1Computer Science and Technology Department, East China Normal University, Shanghai 200241, China
2Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 21 January 2014; Accepted 1 February 2014; Published 1 June 2014

Academic Editor: Weiming Wang

Copyright © 2014 Lei Zhang and Zhibin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Zhang and Zhibin Li, “Spatial Complexity of a Predator-Prey Model with Holling-Type Response,” Abstract and Applied Analysis, vol. 2014, Article ID 675378, 15 pages, 2014. doi:10.1155/2014/675378